MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORE RECIP SAW; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-KALAMAZOO CORE RECIP SAW; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 5400037000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Date of Event 10/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device overheated. attempts were made to obtain additional information about the event; no further information was received.
 
Event or Problem Description
The user facility reported that the device overheated during testing prior to a procedure.  there was no patient involvement, no delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
Correction: h6.Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
CORE RECIP SAW
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9842785
Report Number0001811755-2020-00702
Device Sequence Number740633
Product Code ERL
UDI-Device Identifier04546540401960
UDI-Public04546540401960
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K112593
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5400037000
Device Catalogue Number5400037000
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer05/14/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1